# SDR WTAA960006

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120090
- System (JASC): 3150 · Central Warning
- Part: Circuit Breaker
- Part number: MS33202
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FAT - TAKEOFF ABORTED WITHOUT INCIDENT.  ELEVATOR TRIM WARNING ACTIVATED DURING TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE.  RESET AURAL WARNING SYSTEM CIRCUIT BREAKER.  (M)
